Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Results 1 to 8 of 8

Thread: Rash on cycle

  1. #1
    Novice Brother
    Join Date
    Aug 2017
    Posts
    25
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Rash on cycle

    I'm on my 6th day of my cycle (my first one).

    I'm doing 500mg of sust a week
    400 mg of deca each week
    and taking 30 mg of dbol each day

    I inject twice a week. I've had 2 injections so far.

    I've broken out with a rash over my shoulders and hands.

    How do I know if this is related to the cycle and if so, what do I do?

    Please, give me info... I'm a little freaked out right now... NOt that bad... but yeah. I searched the forum and couldn't seem to find any info on this.

    Thanks

  2. #2
    Buff Brother
    Join Date
    Jul 2018
    Posts
    551
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    You wont know cause you're using 3 compounds on ur first cycle!!!

  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    19,642
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Although it doesn't seem relevant how old are you?

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

  4. #4
    Official Representative (VIP) Fella Finn's Avatar
    Join Date
    Aug 2018
    Posts
    4,178
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    You mean rash not acne?
    One reason could be that your body is having an allergic reaction to the carrier oils used in your compounds.


    Need a source for Sarms or N2BM products in Finland?



  5. #5
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    791
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Could be a reaction to one of the oils, as already mentioned.

  6. #6
    Head Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    42,613
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    ask your source what he uses, you are probably allergic
    Now taking clients for 1 on 1 consults via skype. contact me I can help you
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker and cutting/fasting Ebooks 4sale
    ask me for coupons to N2bm, juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  7. #7
    EVO V.I.P. Tazz's Avatar
    Join Date
    Feb 2019
    Posts
    682
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    sounds like an allergic reaction

  8. #8
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    10,993
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Something in the carrier likely

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •